# SDR SIMASUP200624201

- Difficulty date: August 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DAY - FLT 4193 - ON DESCENT, WITH AUTO PILOT ENGAGED RECEIVED BACKUP PITCH TRIM INOPERATIVE MSG FOLLOWED BY ANOTHER RED MSG THE CREW COULDN’T READ.  CAPT FELT A SMALL VIBRATION IN THE YOKE, VIBRATION ASSOCIATED WITH AUTO PILOT.  ISSUED MEL 22-01, COMPLIED WITH EO EM-53MR-696.  OPS CHECK GOOD.  RETURN AIRCRAFT TO SERVICE.  (M)
